# SDR O2GA2016042585502

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N855UP
- Make and model: Beech B300
- Aircraft serial: FL1024
- Aircraft time: 188 hours, 160 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 13052405217
- Part serial: 52170245002
- Condition: Faulty
- Location: Elevator Trim
- Part time: 190 hours, 161 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM FROZE INFLIGHT AT CRUISE ALTITUDE.  DURING DESCENT ELEVATOR TRIM OPERATES NORMAL.  LUBRICATED THE LT & RT ELEVATOR TRIM JACKS.  ELEVATOR TRIM OPERATIONAL CHECKS WERE GOOD.  ACFT WAS FERRIED TO THE MFG SERVICE CENTER FOR FURTHER EVALUATION DUE TO REPEAT WRITE UP.  REPLACED THE LT & RT ELEVATOR TRIM ACTUATORS.  OPERATIONAL CHECKED GOOD.  ACFT WAS RTS.  LT TRIM ACTUATOR OFF PN 130-524052-17 & SN 52170245-002.  RT TRIM ACTUATOR OFF PN 130-524052-19 & SN 52201053-001.
